# SDR FDKA2008101500273

- Difficulty date: October 15, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 15,211 hours, 14,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM FLT 8919 TYS-CVG.  AFT CEILING EMERGENCY LIGHT INOPERATIVE.  MX RESECURED CONNECTOR.
